Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces

Document Type : Original Article


1 Department of Mathematics & Computer Science, R.D.V.V. Jabalpur (M.P.) India.

2 Former Director, Advance Material Process Research Institute, CSIR-AMPRI, Bhopal (M.P.) India.

3 Post Graduate Department of Mathematics, A.S.College for Women, Khanna, Punjab, India.

4 School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab, India.


The purpose of this paper is to discuss the existence and uniqueness of fixed points for new classes of mappings de ned on a 0-complete partial ordered metric space. The obtained results generalize some recent theorems in the literature. Several applications and interesαting consequences of our theorems are also given.


[1] M. Bukatin, R. Kopperman, S. Matthews, H. Pajoohesh, Partial metric spaces, Amer. Math. Mon., 116 (2009), 708-718.
[2] L.Ciric, B. Samet, H. Aydi, C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an
application, Appl. Math. Comput., 218 (2011), 2398-2406. 
[3] D. Dukic, Z. Kadelburg, S. Radenovic, Fixed points of Geraghty-type mappings in various generalized metric spaces, Abstr. Appl. Anal. 2011, Article ID 561245 (2011). doi:10.1155/2011/561245 
[4] M. H. Escardo, Pcf extended with real numbers, Theor. Comput. Sci., 162 (1996), 79-115. 
[5] R. Heckmann, Approximation of metric spaces by partial metric spaces, Appl. Categ. Struct., 7 (1999), 71-83.
[6] D. Ilic, V. Pavlovic, V. Rakocevic, Some new extensions of Banach's contraction principle to partial metric spaces, Appl. Math. Lett., 24 (2011), 1326-1330.
[7] E. Karapinar, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett., 24 (2011), 1894-1899.
[8] W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed
Point Theory, 4 (2003), 79-89.
[9] S. G. Matthews, Partial metric topology, In: Proc. 8th Summer Conference on General Topology and Applications, Ann.
New York Acad. Sci., 728 (1994), 183-197.
[10] S. Oltra, O. Valero, Banach's fixed point theorem for partial metric spaces, Rend. Ist. Mat. Univ. Trieste, 36(2004), 17-26.
[11] B. E. Rhoades, A comparison of various defi nitions of contractive mappings, Trans. Amer. Math. Soc., 336 (1977), 257-290.
[12] V. M. Sehgal, A fixed point theorem for mappings with a contractive iterate, Proc. Amer. Math. Soc., 23 (1969), 631-634.
[13] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol., 6 (2005), 229-240. 1
[14] D. Paesano, P. Vetro, Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topol. Appl., 159 (2012), 911-920.